# SDR DL73E971680

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69787701
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP INSPECTIONS REQUIRED BY AD 95-12-17, A TYPICAL CRACK WAS FOUND IN THE BS 727 FRAME, OUTBOARD CHORD AT STR 18A, LHS.  THE CHORD WILL BE REPLACED PER S/B 737-53-1088 AND A PREVENTATIVE MODIFICATION WILL BE ACCOMP PER S/B 737-53A1166.  THE S/B REQUIRES CHORD REPLACEMENT PER BAC DWG 65C33722.  CURING THE INSTALLATION OF THE EXTERNAL STRAP 69-78770-1.  MX WAS UNABLE TO PICK UP THE FASTENER PATTERN SHOWN ON SHEET 1 OF 65C37277 IN THE LWR FWD PORTION OF THE STRAP. THE ER/A ADDRESSES THE DISCREPANCIES IN THE INSTALLATION OF THE EXTERNAL STRAP.
